MathSciNet Relay Station
MathSciNet bibliographic data
MR2421126 46L53 (28A99 44A35 46L54 60B10)
Wang, Jiun-Chau Limit laws for Boolean convolutions. Pacific J. Math. 237 (2008), no. 2, 349–371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement